# SDR DALA2016091306578

- Difficulty date: September 12, 2016
- Submitted: September 13, 2016
- Operation: Air carrier
- Aircraft: N906DE
- Make and model: Doug MD-88
- Aircraft serial: 53415
- Aircraft time: 63,056 hours, 45,883 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AWR: CORROSION ON INTERCOSTAL STA Y=769-Y=788 BETWEEN LONGERON 27 LT AND 28 LT LONG AT MID CARGO COMPARTMENT.  INTERCOSTAL WAS REPAIRED IAW SRM 51-70-5, FIG 1.
